Journal of Mathematics of Kyoto University

On existence of local solutions for differential equations on Wiener space

Jai Heui Kim and Yong Sik Yun

Full-text: Open access

Abstract

We consider a differential equation on the Wiener space. We obtain some inequalities for capacity under the transformations of the Wiener space induced by the solutions of differential equation and show the existence of local solutions by using the inequalities for capacity.

Article information

Source
J. Math. Kyoto Univ., Volume 39, Number 2 (1999), 287-297.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250517913

Digital Object Identifier
doi:10.1215/kjm/1250517913

Mathematical Reviews number (MathSciNet)
MR1709294

Zentralblatt MATH identifier
0952.60058

Subjects
Primary: 60H07: Stochastic calculus of variations and the Malliavin calculus

Citation

Kim, Jai Heui; Yun, Yong Sik. On existence of local solutions for differential equations on Wiener space. J. Math. Kyoto Univ. 39 (1999), no. 2, 287--297. doi:10.1215/kjm/1250517913. https://projecteuclid.org/euclid.kjm/1250517913


Export citation